Journal of East China Normal University(Natural Science) ›› 2020, Vol. 2020 ›› Issue (4): 51-63.doi: 10.3969/j.issn.1000-5641.201911011

• Mathematics • Previous Articles     Next Articles

Existence of random attractors for the Berger equation with white noise

SONG An, WANG Xuan   

  1. College of Mathematics and Statistics, Northwest Normal University, Lanzhou 730070, China
  • Received:2019-02-27 Published:2020-07-20

Abstract: In this paper, we study the long-time behaviors of solutions for the Berger equation with white noise. By applying the asymptotic a priori estimates technique and the operator decomposition technique, the existence of random attractors is shown.

Key words: Berger equation, random attractor, operator decomposition, existence

CLC Number: